I am 45 years old and have suffered with PVCs for 25 years. Over the past few years and especially the past seven months, they have increased in number, including strings. Over the years, I have taken Atenolol - 25 to 50 mg per day. My Electro recently put me on 180mg Verapamil per day, 1/2 in A.M. 1/2 in P.M. This stuff really makes me feel tired and has done little to help. I've had every test in the book, some several times. I do not use any caffiene and I don't smoke. I too have panic or anxiety attacks when I suffer from sustained strings of skips which makes the skips worse. My Electro at one time suggested he might be able to do an ablation to "fix" this problem but he said I would have to experience this skipping while laying on the table and, of course, the likelihood of that happening is about as likely as every politician in this country being honest for a day. I've already been told that these won't hurt me but that hasn't prevented them from having a profound effect on my quality of life. My questions are:
1. Do you know of anyone doing any studies on PVCs?
2. Can I quit taking Verapamil and go back on Atenolol?
3. Do you know of or anticipate the development of a procedure to "fix" this problem? (Considering the number of questions on this site about this problem, it seems that something should be done to study this possibility). I would like to volunteer for such a study.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.